Alert archive / Louisiana / Gale Warnings in 2015
Gale Warning 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Mar 4, 2015, 3:10 PM CST. It took effect at Mar 5, 2015, 12:00 AM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2015, 3:10 PM CST (21:10 UTC)
- In effect from
- Mar 5, 2015, 12:00 AM CST
- Expired
- Mar 5, 2015, 9:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
800 WHUS74 KLCH 042110 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 310 PM CST WED MAR 4 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... .A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TONIGHT. DENSE SEA FOG WILL OCCUR AHEAD OF THE BOUNDARY AND WINDS TO GALE FORCE WILL OCCUR BEHIND THE FRONT FROM EARLY THURSDAY MORNING THROUGH INTO THE EARLY EVENING. TIDES WILL BE RUNNING 1 TO 2 FEET BELOW NORMAL IN THE WAKE OF THE COLD FRONT. GMZ450-452-455-470-472-475-051200- /O.NEW.KLCH.MF.Y.0011.150305T0200Z-150305T0900Z/ /O.UPG.KLCH.GL.A.0003.150305T0900Z-150306T0000Z/ /O.NEW.KLCH.GL.W.0002.150305T0900Z-150306T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 310 PM CST WED MAR 4 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. A DENSE FOG ADVISORY HAS ALSO BEEN ISSUED. THIS DENSE FOG ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 3 AM CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS: SHIFTING TO THE NORTH 25 TO 30 KNOTS LATE WEDNESDAY NIGHT WITH GUSTS UP TO 40 KNOTS. SEAS 6 TO 9 FEET. * VISIBILITY: LESS THAN ONE MILE WITH PERIODS OF ONE QUARTER MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS AND IS INTENDED TO PROVIDE LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-051200- /O.NEW.KLCH.MF.Y.0011.150305T0200Z-150305T0900Z/ /O.NEW.KLCH.SC.Y.0015.150305T0900Z-150306T0000Z/ /O.CON.KLCH.LO.Y.0006.150305T1200Z-150306T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 310 PM CST WED MAR 4 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 3 AM CST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. * LOW WATER: LEVELS OF 0.0 TO 2.0 -FEET MLLW SHOULD BE EXPECTED BETWEEN 6 AM TO 6 PM CST THURSDAY. * VISIBILITY: LESS THAN ONE MILE WITH PERIODS OF ONE QUARTER MILE. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
607 WHUS74 KLCH 050434 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1034 PM CST WED MAR 4 2015 ...STRONG COLD FRONT TO BLAST THROUGH THE COASTAL WATERS TONIGHT... .A STRONG COLD FRONT WILL BEGIN TO MOVE THROUGH THE COASTAL WATERS AROUND OR SHORTLY AFTER MIDNIGHT TONIGHT. STRONG NORTH WINDS...GUSTING TO GALE FORCE OVER THE GULF WATERS...ARE EXPECTED TO FOLLOW THE FRONTAL PASSAGE. VERY ROUGH BAY AND LAKE WATERS...AND GULF SEAS...ARE EXPECTED TO DEVELOP...ALONG WITH LOW WATER CONDITIONS AT THE TIME OF PREDICTED LOW TIDE ON THURSDAY. GMZ450-452-455-470-472-475-051200- /O.CAN.KLCH.MF.Y.0011.000000T0000Z-150305T0900Z/ /O.EXT.KLCH.GL.W.0002.150305T0600Z-150306T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1034 PM CST WED MAR 4 2015 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE DENSE FOG ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CST THURSDAY. * WINDS AND SEAS: SHIFTING TO THE NORTH 25 TO 30 KNOTS AFTER MIDNIGHT WITH GUSTS UP TO 40 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-051200- /O.CAN.KLCH.MF.Y.0011.000000T0000Z-150305T0900Z/ /O.EXT.KLCH.SC.Y.0015.150305T0600Z-150306T0000Z/ /O.CON.KLCH.LO.Y.0006.150305T1200Z-150306T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1034 PM CST WED MAR 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE DENSE FOG ADVISORY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THURSDAY. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. * LOW WATER: LEVELS OF 0.0 TO -2.0 FEET MLLW SHOULD BE EXPECTED BETWEEN 6 AM TO 6 PM CST THURSDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
054 WHUS74 KLCH 051155 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 555 AM CST THU MAR 5 2015 ...STRONG NORTHERLY WINDS CONTINUE IN THE WAKE OF AN ARCTIC FRONT WHICH PUSHED THROUGH THE COASTAL WATERS LAST NIGHT... .STRONG NORTH WINDS...GUSTING TO GALE FORCE OVER THE GULF WATERS...WILL CONTINUE TODAY. EXPECT VERY ROUGH BAY AND LAKE WATERS... AND GULF SEAS...ALONG WITH LOW WATER CONDITIONS AT THE TIME OF PREDICTED LOW TIDE ON THURSDAY. WATER LEVELS ARE ALREADY A FOOT BELOW MEAN LOW LOW WATER LEVELS AND LOW TIDE IS STILL A COUPLE OF HOURS OUT. GMZ450-452-455-470-472-475-060000- /O.CON.KLCH.GL.W.0002.000000T0000Z-150306T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 555 AM CST THU MAR 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: SHIFTING TO THE NORTH 25 TO 30 KNOTS AFTER MIDNIGHT WITH GUSTS UP TO 40 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-060000- /O.CON.KLCH.SC.Y.0015.000000T0000Z-150306T0000Z/ /O.CON.KLCH.LO.Y.0006.150305T1200Z-150306T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 555 AM CST THU MAR 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * LOW WATER: LEVELS OF 0.0 TO 2.0 -FEET MLLW SHOULD BE EXPECTED BETWEEN 6 AM TO 6 PM CST THURSDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
033 WHUS74 KLCH 051829 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1229 PM CST THU MAR 5 2015 ...STRONG NORTHERLY WINDS CONTINUE IN THE WAKE OF AN ARCTIC FRONT WHICH PUSHED THROUGH THE COASTAL WATERS LAST NIGHT... .STRONG NORTH WINDS...GUSTING TO GALE FORCE OVER THE GULF WATERS...WILL CONTINUE TODAY. EXPECT VERY ROUGH BAY AND LAKE WATERS... AND GULF SEAS...ALONG WITH LOW WATER CONDITIONS AT THE TIME OF PREDICTED LOW TIDES ON THURSDAY. GMZ450-452-455-470-472-475-060000- /O.CON.KLCH.GL.W.0002.000000T0000Z-150306T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1229 PM CST THU MAR 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: SHIFTING TO THE NORTH 25 TO 30 KNOTS AFTER MIDNIGHT WITH GUSTS UP TO 40 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-060000- /O.EXT.KLCH.LO.Y.0006.000000T0000Z-150306T0500Z/ /O.CON.KLCH.SC.Y.0015.000000T0000Z-150306T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1229 PM CST THU MAR 5 2015 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 11 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * LOW WATER: LEVELS OF -0.5 TO -1.5 FEET MLLW SHOULD BE ACROSS INLAND LAKES AND BAYS THROUGH THE REMAINDER OF THE AFTERNOON AND INTO LATE EVENING AS NORTH WINDS KEEP DRIVING OUT WATER. LEVELS AROUND -1.0 CAN BE EXPECTED AGAIN THIS EVENING ALONG THE COAST FROM 7 PM TO 10 PM CST AT LOW TIDE. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. A LOW WATER ADVISORY REMAINS IN EFFECT FROM UNTIL 11 PM CST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
304 WHUS74 KLCH 052055 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 255 PM CST THU MAR 5 2015 ...STRONG NORTHERLY WINDS CONTINUE IN THE WAKE OF AN ARCTIC FRONT WHICH PUSHED THROUGH THE COASTAL WATERS LAST NIGHT... .STRONG NORTH WINDS GUSTING TO GALE FORCE OVER THE GULF WATERS WILL CONTINUE INTO THE EVENING. EXPECT VERY ROUGH BAY AND LAKE WATERS AND GULF SEAS ALONG WITH LOW WATER CONDITIONS AT THE TIME OF PREDICTED LOW TIDE THIS EVENING. GMZ430-432-435-060500- /O.CAN.KLCH.SC.Y.0015.000000T0000Z-150306T0000Z/ /O.CON.KLCH.LO.Y.0006.000000T0000Z-150306T0500Z/ /O.NEW.KLCH.SC.Y.0016.150305T2100Z-150306T0100Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 255 PM CST THU MAR 5 2015 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING. * LOW WATER: LEVELS OF -0.5 TO -1.5 FEET MLLW WILL OCCUR ACROSS INLAND LAKES AND BAYS THROUGH LATE EVENING AS NORTH WINDS KEEP DRIVING OUT WATER. LEVELS AROUND -1.0 CAN BE EXPECTED AGAIN THIS EVENING ALONG THE COAST FROM 7 PM TO 10 PM CST AT LOW TIDE. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. A LOW WATER ADVISORY REMAINS IN EFFECT FROM UNTIL 11 PM CST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-060600- /O.EXT.KLCH.GL.W.0002.000000T0000Z-150306T0100Z/ /O.NEW.KLCH.SC.Y.0016.150306T0100Z-150306T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 255 PM CST THU MAR 5 2015 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON CST FRIDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS IN THE EARLY EVENING. SEAS 4 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
449 WHUS74 KLCH 060005 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 605 PM CST THU MAR 5 2015 ...STRONG NORTHERLY WINDS CONTINUE IN THE WAKE OF AN ARCTIC FRONT WHICH PUSHED THROUGH THE COASTAL WATERS LAST NIGHT... .STRONG NORTH WINDS GUSTING TO GALE FORCE OVER THE GULF WATERS WILL CONTINUE INTO THE EVENING. EXPECT VERY ROUGH BAY AND LAKE WATERS AND GULF SEAS ALONG WITH LOW WATER CONDITIONS AT THE TIME OF PREDICTED LOW TIDE THIS EVENING. GMZ450-452-455-470-472-475-060600- /O.EXT.KLCH.GL.W.0002.000000T0000Z-150306T0300Z/ /O.EXT.KLCH.SC.Y.0016.150306T0300Z-150306T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 605 PM CST THU MAR 5 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS IN THE EARLY EVENING. SEAS 4 TO 9 FEET. WINDS SUBSIDING TO 15 TO 25 KNOTS BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-060500- /O.EXT.KLCH.SC.Y.0016.000000T0000Z-150306T0300Z/ /O.CON.KLCH.LO.Y.0006.000000T0000Z-150306T0500Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 605 PM CST THU MAR 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING. * LOW WATER: LEVELS OF -0.5 TO -1.5 FEET MLLW WILL OCCUR ACROSS INLAND LAKES AND BAYS THROUGH LATE EVENING AS NORTH WINDS KEEP DRIVING OUT WATER. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
139 WHUS74 KLCH 060320 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 920 PM CST THU MAR 5 2015 ...STRONG NORTHERLY WINDS CONTINUE IN THE WAKE OF AN ARCTIC FRONT WHICH PUSHED THROUGH THE COASTAL WATERS LAST NIGHT... .STRONG AND GUSTY NORTH WINDS WILL CONTINUE INTO FRIDAY MORNING. EXPECT ROUGH BAY AND LAKE WATERS AND GULF SEAS ALONG WITH LOW WATER CONDITIONS AT THE TIME OF PREDICTED LOW TIDE THIS EVENING. GMZ450-452-455-470-472-475-061200- /O.EXP.KLCH.GL.W.0002.000000T0000Z-150306T0300Z/ /O.CON.KLCH.SC.Y.0016.000000T0000Z-150306T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 920 PM CST THU MAR 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS. SEAS 4 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-060500- /O.EXP.KLCH.SC.Y.0016.000000T0000Z-150306T0300Z/ /O.CON.KLCH.LO.Y.0006.000000T0000Z-150306T0500Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 920 PM CST THU MAR 5 2015 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING. * LOW WATER: LEVELS OF -0.5 TO -1.5 FEET MLLW WILL OCCUR ACROSS INLAND LAKES AND BAYS THROUGH LATE EVENING AS NORTH WINDS KEEP DRIVING OUT WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ 13
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Mar 4, 11:46 AM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 4, 11:46 AM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1146 AM CST WED MAR 4 2015
.AVIATION...VFR, MVFR, AND SPOTTY IFR CONDITIONS ARE OCCURRING LATE
THIS MORNING AND WILL CONTINUE THROUGH THE AFTERNOON AS CEILINGS
CONTINUE TO VARY FROM 1K FT TO 4K FT. VIS AND CEILINGS WILL
DECREASE AGAIN TOWARD AND PAST SUNSET THIS EVENING AS CEILINGS
LOWER AND SEA FOG ROLLS IN FROM THE GULF. TONIGHT A SHARP COLD
FRONT AND WIND SHIFT WILL MOVE THE AREA FROM LATE THIS EVENING AT
AEX TO THE EARLY MORNING HRS AT THE I-10 TERMINALS. SHOWERS AND
LIGHT RAIN WILL BE POSSIBLE TONIGHT AS WELL.
&&
.PREV DISCUSSION... /ISSUED 759 AM CST WED MAR 4 2015/
UPDATE...DENSE FOG HAS LIFTED AHEAD OF SCHEDULE OVER THE COASTAL
MARSHES WEST OF VERMILION BAY. WILL UPDATE THE ZONES FOR THIS.
SWEENEY
PREV DISCUSSION... /ISSUED 647 AM CST WED MAR 4 2015/
DISCUSSION...
FOR THE 05/12Z TAF ISSUANCE.
AVIATION...
SOUTH WINDS CONTINUE TO PUSH WARM MOIST GULF AIR INTO THE REGION.
WINDS ABOVE THE SURFACE SEEM TO BE STRONG ENOUGH TO HELP MIX OUT
LOW CLOUD DECK AND KEEP FOG IN CHECK. SOME IFR/LIFR CONDITIONS
WILL BE POSSIBLE EARLY THIS MORNING...HOWEVER MAINLY MVFR
CONDITIONS ARE EXPECTED TO PREVAIL BY MID TO LATE MORNING AND
CONTINUE INTO THE AFTERNOON. STRONG COLD FRONT WILL MOVE ACROSS
BETWEEN 05/04Z-08Z. BEFORE THE FRONT ARRIVES THIS
EVENING...CEILINGS ARE EXPECTED TO LOWER TO IFR/LIFR LEVELS. ALSO
AHEAD OF THE FRONT...SCATTERED SHOWERS ARE EXPECTED TO FROM.
BEHIND THE FRONT...GUSTY NORTH WINDS WILL DEVELOP WITH RAIN...AND
CEILINGS REMAINING AT IFR LEVELS. LATEST GUIDANCE FROM 05/06Z SHOWS
THAT LIGHT FREEZING RAIN OR LIGHT SLEET MAY MIX IN WITH THE RAIN
AT THE VERY END OF THE TAF PACKAGE OR JUST BEYOND THIS FORECAST.
THEREFORE...WILL KEEP ALL RAIN AT KAEX FOR NOW...BUT NEXT FORECAST
PACKAGE MAY NEED TO PLACE LIGHT FREEZING RAIN OR LIGHT SLEET AT
KAEX FROM 05/12Z TO 05/15Z.
RUA
PREV DISCUSSION... /ISSUED 437 AM CST WED MAR 4 2015/
SYNOPSIS...A STRONG COLD FRONT MOVING INTO THE OZARKS IS SHOWING
SOME SIGNS OF SLOWING AND IS EXPECTED TO MOVE THROUGH THE AREA
LATE WEDNESDAY NIGHT. MUCH COLDER TEMPERATURES IN THE WAKE OF THIS
FRONT WHICH HAS ARCTIC ORIGINS. DUE TO THE SHALLOW NATURE OF THE
COLD WEDGE, MOISTURE WILL BE LIFTED WITH A LIGHT WINTRY MIX OF
RAIN, SLEET, AND PERIODS OF LIGHT FREEZING RAIN NOW LOOKS TO
AFFECT THE LAKES AREA OF SOUTHEAST TEXAS AS WELL AS NORTHERN
PORTIONS OF CENTRAL LOUISIANA LATE WEDNESDAY NIGHT INTO THURSDAY MORNING.
SHORT TERM...AHEAD OF THE FRONT, TROPICAL AIR OUT OF THE BAY OF CAMPECHE
WILL CONTINUE TO FLOW OVER COLDER NEAR SHORE WATERS AND LAND
AREAS. DENSE FOG IS EXPECTED UNTIL LATE MORNING. UNSEASONABLY WARM
TEMPERATURES ARE EXPECTED TODAY. KEPT TEMPS UNDER GUIDANCE DUE TO EXPECTED
CLOUD COVER AS WELL AS MARINE INFLUENCES CLOSER TO THE COAST.
LONG TERM...RAIN CHANCES WILL INCREASE THROUGH TONIGHT AS THE
SHALLOW WEDGE OF COLD AIR LIFTS THE MOIST TROPICAL LAYER. WOULD
NOT RULE OUT A FEW EMBEDDED TSTMS LATE TNITE AND THURSDAY MORNING
DUE TO A FAVORABLE JET ALOFT.
STRONG COLD ADVECTION WILL PLUNGE TEMPS BEHIND THE FRONT BY AS
MUCH AS 40 DEGREES FROM THE HIGH TEMPS TODAY. A HARD FREEZE IS
LIKELY FOR MUCH OF THE AREA THURSDAY NIGHT AWAY FROM THE COAST.
COLD OVERRUNNING RAINS ARE EXPECTED TO RETURN THIS WEEKEND WITH
RAIN POSSIBLE OVER MUCH OF THE UPCOMING WEEK AS THE UPPER TROF
REMAINS ANCHORED TO THE WEST. TEMPERATURES WILL TREND COLDER THAN
NORMAL.
MARINE...SEA FOG IS EXPECTED TO LIFT AROUND NOON AND REDEVELOP
LATE THIS AFTERNOON INTO THE EVENING AHEAD OF THE FRONT. STRONG
NORTHERLY WINDS WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY FOR
LATE TONIGHT EXTENDING INTO FRIDAY FOR STRONG NORTHERLY WINDS. IN
ADDITION LOW WATER IS EXPECTED ESPECIALLY AROUND PERIODS OF LOW
TIDE FOLLOWING THR FRONT. A GALE WATCH HAS BEEN ISSUED.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 74 36 40 28 50 / 20 70 50 10 10
KBPT 73 37 41 29 51 / 20 70 50 10 10
KAEX 79 31 38 24 46 / 30 80 70 10 10
KLFT 77 35 37 26 49 / 20 70 50 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...GALE WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
LOW WATER ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&Hazardous weather outlook, Mar 4, 4:53 AM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 453 AM CST WED MAR 4 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 051100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 453 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT DENSE FOG IS EXPECTED INTO LATE MORNING. A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT. A WIND ADVISORY WILL LIKELY BE NEEDED WITH THE STRONGEST WINDS CLOSER TO THE COAST. A WINTRY MIX OF LIGHT RAIN, SLEET, AND PERIODS OF LIGHT FREEZING RAIN WILL BE POSSIBLE LATE TONIGHT FROM THE LAKES AREA OF SOUTHEAST TEXAS THROUGH NORTHERN PORTIONS OF CENTRAL LOUISIANA. NO SIGNIFICANT ICE ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL LIKELY BE A HARD FREEZE FOR NEARLY THE ENTIRE AREA THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR WINTRY PRECIP ACCUMULATION REPORTS. GMZ430-432-435-450-452-455-470-472-475-051100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 453 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT DENSE FOG IS EXPECTED TO LIFT ABOVE 1 MILE BY AROUND NOON TODAY AND THEN REDEVELOP BY THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE TONIGHT, LIFTING THE FOG BUT PRODUCING STRONG NORTHERLY WINDS AND LOW WATER CONDITIONS AROUND PERIODS OF LOW TIDE. A GALE WATCH HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STRONG NORTHERLY WINDS WILL CONTINUE THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. SWEENEY
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 8:20 PM CST | Low Water Advisory | LCH | 51 hr | |
| Mar 4, 3:10 PM CST | Marine Dense Fog Advisory | LCH | 7 hr | |
| Mar 4, 3:10 PM CST | Small Craft Advisory | LCH | 24 hr | |
| Mar 4, 3:22 PM CST | Dense Fog Advisory | LCH | Cameron, Lafayette, Saint Martin | 7 hr |
| Mar 4, 3:22 PM CST | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.